On the convergence of A. M. Samoǐlenko's method of successive approximations for second-order equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1074-1077 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_6_a17,
     author = {N. A. Evkhuta},
     title = {On the convergence of {A.} {M.~Samoǐlenko's} method of successive approximations for second-order equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1074--1077},
     year = {1987},
     volume = {23},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_6_a17/}
}
TY  - JOUR
AU  - N. A. Evkhuta
TI  - On the convergence of A. M. Samoǐlenko's method of successive approximations for second-order equations
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 1074
EP  - 1077
VL  - 23
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_6_a17/
LA  - ru
ID  - DE_1987_23_6_a17
ER  - 
%0 Journal Article
%A N. A. Evkhuta
%T On the convergence of A. M. Samoǐlenko's method of successive approximations for second-order equations
%J Differencialʹnye uravneniâ
%D 1987
%P 1074-1077
%V 23
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1987_23_6_a17/
%G ru
%F DE_1987_23_6_a17
N. A. Evkhuta. On the convergence of A. M. Samoǐlenko's method of successive approximations for second-order equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1074-1077. http://geodesic.mathdoc.fr/item/DE_1987_23_6_a17/